# SDR CALA2025090308420

- Difficulty date: August 29, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 100,692 hours, 24,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unraveled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ESCAPE SLIDE ON 4L UNRAVELED,  GRIT BAR HANGING WOULD NOT ENGAGE. INSTALL SAFETY PIN IN SLIDE SECURED GRIT BAR MATERIAL. OPS CHECK GOOD. INSTALLED SLIDE COVER. REF. AMM 25-66-01-404-044. VERIFIED THE SAFETY AND SECURITY RE-INSTALLATION OF #4 LEFT HAND DOOR SLIDE INCLUDING SAFETY PIN REMOVAL.
